# SDR AWXA0002156

- Difficulty date: July 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 655966431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER SPLICE AT BS 360 STR 27R CORRODED.  REMOVED AND REPLACED STRINGER SPLICE BS 360 AT STR 27R IAW B737 SRM 51-30-2.
